# SDR AALA20170622002

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 18,431 hours, 7,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO AFT CENTER WALL LOWER FASTENER SUPPORT ASSEMBLY AT BS 500I, LBL 20 TO RBL20.  REMOVED AND REPLACED THE SUPPORT ASSEMBLY IAW AARD 51-00-05-1.
